REAL

Items where Author is "Agnieszka, Dubiel"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Jozef, Banas and Agnieszka, Dubiel (2018) Solutions of a quadratic Volterra–Stieltjes integral equation in the class of functions converging at infinity. Electronic Journal of Qualitative Theory of Differential Equations, 2018 (80). pp. 1-17. ISSN 1417-3875

This list was generated on Sun Dec 16 21:04:41 2018 CET.